ent-icon
Can't feel taste
I had ear pain few days ago, I used ear drops, but it was not ear drops I was using by mistake my friend bought eye drops (moxifloxacin drops cipla) tat night I got omitting ad it gone through my mouth.... Next day it was like red on side part of my toungh then now redness gone...I can't feel much taste, I feel only light taste.. Can anyone suggest fr this pls.
55 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Gladson Guddappa Uchil
ENT/ Otorhinolaryngologist 20 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

MORAL OF STORY: SELF MEDICATION CAN BE INJURIOUS TO YOUR HEALTH! Please use this app to find and meet a good ENT Specialist near you to examine you & do the needful. If you are able to make it to Bangalore, I would be very happy to help you out myself. My clinic Healthcare@Basaveshwaranagar is easily navigable to in Google Maps
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.